AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 25/1 (2005)





Strona tytułowa
Spis treści
Instruction for authors

Vadim M. Adamyan, Igor M. Tkachenko

Solution of the Stieltjes Truncated Matrix Moment Problem
Opuscula Math. 25 (2005), 5-24       Pełny tekst/Article:   pdf  pdf  (217kB)

Stanisław Białas

A Sufficient Condition for Schur Stability of the Convex Combination of the Polynomials
Opuscula Math. 25 (2005), 25-18     Pełny tekst/Article:   pdf  pdf    (82kB)

Stanisław Brzychczy

Monotone Iterative Methods for Infinite Systems of Reaction-Diffusion-Convection Equations with Functional Dependence
 Opuscula Math. 25 (2005), 29-99     Pełny tekst/Article:   pdf  pdf  (574kB)

Petru A. Cojuhari, Alexander M. Gomilko

The Abel Summation of the Kontorovich-Lebedev Integral Representation
Opuscula Math. 25 (2005), 101-107   Pełny tekst/Article:   pdf  pdf  (115kB)

Zdzisław Kamont

Numerical Approximations of Difference Functional Equations and Applications
Opuscula Math. 25 (2005), 109-130   Pełny tekst/Article:   pdf  pdf  (221kB)

Vyacheslav Pivovarchik

Recovering a Part of Potential by Partial Information on Spectra of Boundary Problems
Opuscula Math. 25 (2005), 131-137   Pełny tekst/Article:   pdf  pdf  (123kB)

Jerzy Stochel

A Note on Inductive Limit Model of Bargmann Space of Infinite Order
Opuscula Math. 25 (2005), 139-148   Pełny tekst/Article:   pdf  pdf  (154kB)

Zygmunt Wronicz

On Some Application of Biorthogonal Spline Systems to Integral Equations
 Opuscula Math. 25 (2005), 149-160   Pełny tekst/Article:   pdf  pdf  (164kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie